Vol. 60, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the existence of global classical solution of initial-boundary value problem for u u3 = f

Yukiyoshi Ebihara, Mitsuhiro Nakao and Tokumori Nanbu

Vol. 60 (1975), No. 2, 63–70
Abstract

In this paper we shall give a sufficient condition under which an initial-boundary value problem for u u3 = f has a global classical solution.

Mathematical Subject Classification 2000
Primary: 35Q99
Milestones
Received: 17 July 1974
Published: 1 October 1975
Authors
Yukiyoshi Ebihara
Mitsuhiro Nakao
Tokumori Nanbu